# SDR FDEA202404110575

- Difficulty date: April 11, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246812223
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SPOILER 3 I/B JACK RIB UPR BORE EDGE DAMAGE. ACCOMPLISHED THE CAT.B HOLE REINFORCEMENT REPAIR AT RH WING NO.3 SPOILER JACK RIB   AT ABX 31.675 UPPER HOLE.  THE REPAIR CLASSIFIED AS MAJOR REF GMM 6-2-100.  I.A.W FEDEX EA:T6-5740-T0378859 P1 SEQ NO:1106, TITLE:WINGS-ATTACH FITTINGS-RH WING#3   SPOILER JACK RIB AT STA ABX 31.675-BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR-SRM   DEVIATION.
